| Catalog Number |
ES-04706 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that: 29 oct 2023,the doctor found the swg diffficult to advance prior to the patient in the clinical room.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: (b)(6) 2023,the doctor found the swg diffficult to advance prior to the patient in the clinical room.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Upon initial investigation of the returned sample, it was found that the malfunction was not reportable; thus the initial mdr, submitted on 12/19/2023, should be retracted.